# SDR SWAA2016070553480

- Difficulty date: June 20, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N719SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27853
- Aircraft time: 63,741 hours, 37,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE COVE SEAL RETAINING ANGLE CRACKED ABOVE NR 1 PYLON AFT TIP.   R & R THE ANGLE IAW SRM.
